MathSciNet Relay Station
MathSciNet bibliographic data
MR900324 92A15 (60J80 60J85)
Pakes, Anthony G. Limit theorems for the population size of a birth and death process allowing catastrophes. J. Math. Biol. 25 (1987), no. 3, 307–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement